Multiple packing in sum-type metric spaces

Ahlswede R, Blinovsky V (2008)
DISCRETE APPLIED MATHEMATICS 156(9): 1469-1477.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
We present the exact solution of the asymptotics of the multiple packing problem in a finite space with a sum-type metric. (C) 2007 Elsevier B.V All rights reserved.
Stichworte
Erscheinungsjahr
Zeitschriftentitel
DISCRETE APPLIED MATHEMATICS
Band
156
Ausgabe
9
Seite(n)
1469-1477
ISSN
PUB-ID

Zitieren

Ahlswede R, Blinovsky V. Multiple packing in sum-type metric spaces. DISCRETE APPLIED MATHEMATICS. 2008;156(9):1469-1477.
Ahlswede, R., & Blinovsky, V. (2008). Multiple packing in sum-type metric spaces. DISCRETE APPLIED MATHEMATICS, 156(9), 1469-1477. doi:10.1016/j.dam.2007.07.012
Ahlswede, R., and Blinovsky, V. (2008). Multiple packing in sum-type metric spaces. DISCRETE APPLIED MATHEMATICS 156, 1469-1477.
Ahlswede, R., & Blinovsky, V., 2008. Multiple packing in sum-type metric spaces. DISCRETE APPLIED MATHEMATICS, 156(9), p 1469-1477.
R. Ahlswede and V. Blinovsky, “Multiple packing in sum-type metric spaces”, DISCRETE APPLIED MATHEMATICS, vol. 156, 2008, pp. 1469-1477.
Ahlswede, R., Blinovsky, V.: Multiple packing in sum-type metric spaces. DISCRETE APPLIED MATHEMATICS. 156, 1469-1477 (2008).
Ahlswede, Rudolf, and Blinovsky, Vladimir. “Multiple packing in sum-type metric spaces”. DISCRETE APPLIED MATHEMATICS 156.9 (2008): 1469-1477.